Acne

Discussion in 'Steroid Forum' started by Todd1234, Oct 11, 2011.

  1. Reinheart

    Reinheart Member

    The only thing that has helped me combat acne is proscar taken at least three times a week at 1.25mgs and shower at least once daily.
     
  2. Nat2Syn

    Nat2Syn Member

    Started 25mg today on accutane. Going to start with 25mg EOD, my acne is cycle related and is mostly on chest and shoulders but mild. I do get some facial blackheads too but only few spots here and there, and a ton on my nose, hopefully it clears that up.
     
    Last edited: Sep 12, 2016
  3. Had a buddy of mine take proscar. He was not an aas user. Said he got better and eventually no pimples at all, but got some serious sides. He was having super low test levels. The doc wouldn't do a testosterone panel on him because he felt like he was to young (25) for his test to be low. He looked super depressed all the time and never had any motivation to workout anymore. Even though his hair looked much better and he had no acne, he was still depressed.
    Its later that he told me that after 6 months on proscar he couldn't handle the low test. He said his girlfriend started to question him and he thought she was gonna leave him. At one point he told me he was having thoughts of suicide...... which this guy used to be the most optimistic person I knew.
    He's stopped taking the drug for over a year now, but says he still has very low libido and feels like his test is slowly coming back.

    I would switch to accutane if you could bro. I wouldn't want anyone else to face what I saw in my friend.
    My .02
     
  4. Americanada

    Americanada Member

    Proscar is 5mg of finasteride per cap assuming he didn't cut them up. That's a high dose when running it for 6 months (I'm assuming e/d and that he didn't cut). Normal finasteride dose is 1mg ed and generally it's run for the cycle and a month or so after pct.
    In saying that it is an amazing drug to prevent hair loss on test and acne as it seems. Accutane + finasteride = killer combo
    Doc was a dick for not helping your friend out but I'd rather have low test with no acne and a full set of hair then the opposite. Shoulda got him on the juice when he said his test was low :D
     
    Testosteroneric likes this.
  5. Thats exactly what I told him. He was totally against steroids, which is stupid considering he took proscar and messed up his test levels. Ive just seen the side effects of proscar first hand and would not recommend it.
     
  6. Reinheart

    Reinheart Member

    Yeah, it can wreck havoc on test levels but I am on TRT so that's not really an issue for me!
     
    Testosteroneric likes this.
  7. Reinheart

    Reinheart Member

    I forgot to mention that I have used Roaccutane with great success but also with extremely dry, painful lips. I am not going to go through that again. It was fucking hell.
     
  8. Nat2Syn

    Nat2Syn Member

    Low dose :)
     
  9. Reinheart

    Reinheart Member

    It happens even at 20mgs eod or e3d!
     
  10. Jms1078

    Jms1078 Junior Member

    I have a couple questions for you guys, maybe you have some advice, or maybe you have experienced this before.

    So I recently ran my first blast 6 months ago, Cyp only. My skin was fine through out. I liked the results so I decided I wanted to cruise to my next cycle and if it goes well continue on TRT, self administered.

    These last 3 months while cruising (low dose 150 weekly) I have been getting cystic acne on my chest, back, and a few on my arms. Why now and not while on blast?

    I switched over to another brand, not sure if that would make a difference? At first I was inj once a week, but switched to twice and it has helped a bit, but not a whole lot. That was about 3 weeks ago.

    To those who have used Accutane with on trt/cycle does it keep it away even after you are done, or does acne come back once you have stopped the accutane?

    I would really like to get this figured out, I enjoy how I feel while subplimenting Test, but I hate this painful acne bullshit.
     
  11. From what I understand, it happens because your hormone levels are fluctuating like crazy and trying to find a balance. Your androgens are up and causing high levels of sebum production. Lots of people have the same issue. I get that too only in pct though. I normally had moderate acne on my face a little, but during the cycle I am almost completely clear. Then during PCT I break out on my back and shoulders like crazy.
    My acne on my shoulders is still lingering months after pct, and I'm fed up with it. Will be doing a low dose of accutane to clear it and throughout my next cycle. I'll update this thread as I go.
     
  12. Jms1078

    Jms1078 Junior Member

    Thanks for the reply. I look forward to seeing how it works for you. I bought some Accutain before my first cycle just in case, so I may end up using it in a low dose as well.

    I was on a strong cycle of accutain as a teenager and it cleared me up totally for years, as time went on I had a little bit of acne but nothing crazy. Maybe another dose will do me.

    I am just curious though, with blasting you are offsetting your hormones so much that I am not sure that even accutane will kill the acne for good.
     
  13. Well if you kill the acne and your pores shrink up, you won't have to worry when you come off your cycle. Maybe up the dose a bit as your transitioning into pct or cruise.

    I haven't used it yet, but from what I've been reading and from friends that have used it said to use it at a low dose. Way less sides and almost the same effects. A lot of people in Asia do it the same way. The doctors prescribe it like candy and its fairly cheap. Its common for their patients to use only low dose. Its here in america where they give teens like 80mg a day...... which is ridiculous imo
     
  14. Nat2Syn

    Nat2Syn Member

    Just a update, only 5 days into accutane at 25mg EOD and my body acne is basically disappearing right before my eyes. No sides so far. Maybe a little drying on my face but hard to tell because I have always had dry skin unless my estro is out of wack. I am still not using any moisturizer but I do use chapstick every chance I get.


    Also it seems my pores on my face are much smaller...
     
  15. Americanada

    Americanada Member

    Dosage per day isn't particularly important if you talk to derms aslong as you reach a cumulative dosage based on your weight and most do it in 4-6 months so you hit that number and finish the accutane cycle, lower dose=longer time but you get the same effect with less sides.
    But since this is for acne on cycle/pct you don't need to hit that cumulative dosage. 20mg eod on cycle is enough to keep everything at bay and clear up anything from prior cycles aslong as its not severe or some shit

    And yeh pores get smaller and it makes you look better but they go back to normal size a couple weeks after finishing :p
    Atm my skin is clear af you'd never think I had acne before but I take 20mg eod when it's winter and when I hop on cycle
     
    Testosteroneric likes this.
  16. Rudeness

    Rudeness Member

    First question I would ask is did you run labs while blasting?

    Second question I would ask is have you run labs after dropping to TRT?

    If so, please post
     
  17. drippie

    drippie Member

    FYI

    I'm on blast-cruise-blast since Jan 16 and I got acne bad on on the first cruise and hasn't gone away. I'm 100 x 20mg pills into my accutane journey and the acne has been significantly reduced. I fluctuate between 60mg - 80mg ed. I have had zero side yet. My lips have felt like they've been sunburnt but it seems to go away after a day or so.

    I'm still getting a consistent 5 or so whiteheads around my shoulders and back. I'm on ugl acne and thinking it's quite under dosed
     
  18. Nat2Syn

    Nat2Syn Member

    That is extremely underdosed, 60-80MG ED accutane if properly dosed would give you a ton of sides.
     
  19. Yea, that is definitely underdosed! Your liver values should be up and you should notice more sides than just cracked lips. Common sides on those doses are bleeding lips, nose bleeds, blurry vision at night, low back cramps, joint pains, ect.

    Plus you are constantly get whiteheads than is definitely not dosed right. Are you sure you got Accutane? What ugl did you get it from?
     
    Americanada likes this.
  20. Americanada

    Americanada Member

    Damn I'd never use ugl accutane. A lot of sources have the pharma stuff anyway (brand Roche).
    80mg ed is what derms give the guys that have severe acne. Like reallllllly bad so yours is definitely extremely underdosed. Next time you buy get pharma, the main sources here in the underground section have it
     
    Testosteroneric likes this.